# SDR MASA200602707

- Difficulty date: December 12, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 7,097 hours, 5,193 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 2936 PHX.  CREW ABORTED TAKEOFF DUE TO LEFT REVERSER UNSAFE WHEN T/O POWER APPLIED.  MX REMOVED AND REPLACED T/R CONTROL RELAY.  OPS CHECK GOOD.
